# SDR SWAA2022041981666

- Difficulty date: March 8, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Panel
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 621GB LEADING EDGE SPRING ON LATCH RT WING 2022-121941 / [01] REMOVED AND REPLACED SPRING ON LATCH RT WING LEADING EDGE ACCESS PANEL 621GB IAW CMM 52-49-01;[02] CORRECTED STEP 1  REMOVED AND REPLACED SPRING ON LATCH RT WING LEADING EDGE ACCESS PANEL 621GB IAW HARTWELL CORPORATION CMM 52-49-01;[03] TASK CARD COMPLETE.
